# SDR 29GA2016010400004

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 33,246 hours, 37,502 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Condition: Unknown
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ACCUMULATOR PRESSURE SETTLES AT 2,000 PSI.  PERFORMED OPS CHECK, FOUND TO BE IN GOOD WORKING CONDITION, COULD NOT DUPLICATE.
